# SDR QXEA0300133

- Difficulty date: January 28, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,612 hours, 13,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10005511
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD RIGHT HAND EMERGENCY EXIT SIGN IN FRONT OF SEATS 1DE DIM WHEN SELECTED.  REMOVED AND REPLACED EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
